# SDR YENA2025042400432

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 6,542 hours, 2,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AVIANOR WO# JB-3125-C01. NR# 3020. CORROSION FOUND ON WASTE ACCESS SKIN CUTOUT DOUBLER (P/N: C01342310-111). (RESOLVED ON W/O: 1354978 TASKCARD: NR-00073) REF AVIANOR WO# JB-3125-C01. NR# 3020. CORROSION FOUND OUT OF LIMITS PER CRC RESPONSE. REPLACEMENT REPAIR DONE IAW JETBLUE EC# AC25-364-01 & AIRBUS REO# 500-53-61-1772. THIS TEMPORARY REPAIR IS VALID FOR 10,000 FH FROM TIME OF INCORPORATION OF THIS REO, PROVIDED A DVI OF THE REPAIRED AREA IS DONE PER ANDTP BD500-A-J51-00-90-01AAA-018A-A TO ENSURE NO ADDITIONAL DAMAGE AT INTERVALS NOT TO EXCEED 1,000 FH.
